Facebook Pixel
EmpowHER Guest
ask: 

Doctor... I had unprotected sex with my boyfriend and after that day, we had another sex and he gave me postinor2 both tablet at same time...now is three weeks am yet to see my period, I went to the hospital and it was negative. Please help me

By Anonymous May 21, 2016 - 11:27am
 
Rate This

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
Its safe to trust the pregnancy test results at this point. Keep in mind that EC can disrupt your regular cycle. Because you took the pill incorrectly, it may have an influence on why your period is now late. However, you are not pregnant.
Faith

May 21, 2016 - 10:11pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!